Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/37094


Title: 一個二項等式的對射證明
A Bijective Proof of a Binomial Identity
Authors: 羅富僑
Lo, Fu Chiao
Contributors: 李陽明
Li, Young Ming
羅富僑
Lo, Fu Chiao
Keywords: 二項等式
對射證明
路徑問題
Date: 2008
Issue Date: 2009-09-19 12:08:10 (UTC+8)
Abstract: 因以MathType編輯方程式,部份內容無法顯示,故全文請參閱論文電子檔
因以MathType編輯方程式,部份內容無法顯示,故全文請參閱論文電子檔
Reference: 參考文獻
Beckenbach, E. F. (ed.):”Applied Combinatorial Mathematics,” John Wiley &
Sons, Inc., New York, 1964.
Grimaldi, R. P., Discrete and Combinatorial Mathematics, John Wiley,2004
Hall, M., Jr.: ”Combinatorial Theory,” Blaisdell Co., Waltham, Mass., 1967.
Knuth, D., Permutations, matrices and generalized Young tableaux, Pac. J. Math. 34(1970)
Liu, C., Introduction to Combinatorial Mathematics, McGraw-Hill, New York, 1968.
Ryser, H. J.: “Combinatorial Mathematics,” published by The Mathematical Association of America, distributed by John Wiley & Sons, Inc., New York, 1963.
Zeilberger, D., Garsia’s and Milne’s bijective proof of the inclusion-exclusion
principle, Disc. Math. 51(1984), 109-110.
劉麗珍, 一個組合等式的一對一證明,政治大學應用數學系碩士論文,1994
Description: 碩士
國立政治大學
應用數學研究所
95751007
97
Source URI: http://thesis.lib.nccu.edu.tw/record/#G0095751007
Data Type: thesis
Appears in Collections:[應用數學系] 學位論文

Files in This Item:

File Description SizeFormat
100701.pdf162KbAdobe PDF992View/Open
100702.pdf136KbAdobe PDF1004View/Open
100703.pdf123KbAdobe PDF1663View/Open
100704.pdf117KbAdobe PDF1237View/Open
100705.pdf174KbAdobe PDF1001View/Open
100706.pdf151KbAdobe PDF1097View/Open
100707.pdf150KbAdobe PDF1109View/Open
100708.pdf197KbAdobe PDF1115View/Open
100709.pdf123KbAdobe PDF1049View/Open
100710.pdf806KbAdobe PDF1057View/Open
100711.pdf97KbAdobe PDF1059View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing